# SDR CALA2017082102835

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 55,070 hours, 20,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS ILLUMINATED AFTER POWER TRANSFER AND REMAINED ON.  RESETTED POWER TO FWD AND AFT L AFT R EMER CHARGERS, LIGHTS RESE TTED ALL NORMAL IN ARM POSITION
